# SDR W8PA970761

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPLOCK INTERCOSTAL IS CRACKED (ACCESS REQUIRED) AFT CARGO BAY.  INSTALLED AFT CARGO DOOR UPLOCK INTERCOSTAL AS PER SRM 51-10-02, AND SRM 51-40-02.  (M)
